Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 309503, 26 pages
http://dx.doi.org/10.1155/2010/309503
Research Article

Extensions of Certain Classical Summation Theorems for the Series 2𝐹1, 3𝐹2, and 4𝐹3 with Applications in Ramanujan's Summations

1Department of Mathematics Education, Wonkwang University, Iksan 570-749, Republic of Korea
2Mathematics Department, College of Science, Suez Canal University, Ismailia 41522, Egypt
3Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, P.O. Box 36, Muscat, Alkhod 123, Oman
4Vedant College of Engineering and Technology, Village-Tulsi, Post-Jakhmund, Bundi, Rajasthan State 323021, India

Received 20 May 2010; Revised 7 September 2010; Accepted 23 September 2010

Academic Editor: Teodor Bulboacă

Copyright © 2010 Yong Sup Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Sup Kim, Medhat A. Rakha, and Arjun K. Rathie, “Extensions of Certain Classical Summation Theorems for the Series ,, and with Applications in Ramanujan's Summations,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 309503, 26 pages, 2010. doi:10.1155/2010/309503